# SDR BIER950024

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- Engine: Lyc LTIO540J2BD
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fitting
- Part number: 2523903
- Condition: Corroded
- Location: Fuel Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FITTING THAT HOLDS FUEL STRAINER IN SERVO CORRODED AWAY (AT LOWEST POINT OF FITTING WHEN INSTALLED IN SERVO). SUBMITTER STATES:  SUSPECT WATER IN SERVO CORRODED STEEL FITTING.
